# SDR FDEA201803110652

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,856 hours, 15,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Torn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE OVER KTYS FL310 ECAM GRN HYD SYS LOW PSI, SPOILER NR 6 FAULT, THEN ECAM GRN HYD SYS LOW RSVR. GRN SYS HYD QUANTITY GAUGE ON OVERHEAD PANEL AT RED DOT. GRN SYS HYD QUANTITY INDICATOR ON ECAM IN AMBER. AFTER MANUAL GEAR EXTENSION, GRN SYS HYD QUANTITIES ON OVERHEAD PANEL AND ECAM READ NORMAL. FOUND LEAK COMING FROM GREEN/BLUE PTU, AT THE GREEN PRESSURE LINE UNION. REMOVED AND REPLACED "O' RING. REINSTALLED UNION AND PRESSURE LINE. LEAKS CKED GOOD. REFERENCE AMM 29-22-11-04 AND SMP. SERVICE GREEN SYSTEM TO TOP HAT, REFERENCE AMM 12-12-29-00-0. PERFORMED RESTORATION LANDING GEAR ACTUATING TO NORMAL OPERATING CONDITION AFTER FREE FALL EXTENSION, REFERENCE AMM 32-33-00-02-0. RAN NR 1 AND NR 2 ENGINES REFERENCE JRH, AND EXTEN/RETRACT FLAPS, AND RUN ALL FLT CONTROLS. A/C OK FOR SERVICE.
